# SDR MWEA97207

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, INBD RT FLAP INTERN SUPP FITTS BETWEEN RIVETS, FOUND CRACKED.  MAINTENANCE REPLACED RIVETS IAW SRM 57-09 PARA B AND DAC DRWG 5914508.
